MathSciNet Relay Station
MathSciNet bibliographic data
MR546713 (81b:26005) 26A48
Belna, C. L.; Evans, M. J.; Humke, P. D. Symmetric monotonicity. Acta Math. Acad. Sci. Hungar. 34 (1979), no. 1-2, 17–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement